Alert archive / New Jersey / Fire Weather Watches in 2016
Fire Weather Watch 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this fire weather watch at Apr 18, 2016, 2:00 PM EDT for 4 states. It took effect at Apr 19, 2016, 12:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 18, 2016, 2:00 PM EDT (18:00 UTC)
- In effect from
- Apr 19, 2016, 12:00 PM EDT
- Expired
- Apr 19, 2016, 3:00 AM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
All 34 counties
Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 68 km from the middle of the area, began a volume at 18:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.0 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2967 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
975 WWUS81 KPHI 181800 RFWPHI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 200 PM EDT MON APR 18 2016 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-070-071-101>106-191000- /O.NEW.KPHI.FW.A.0001.160419T1600Z-160420T0000Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 200 PM EDT MON APR 18 2016 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * AFFECTED AREA...NEW JERSEY...EASTERN PENNSYLVANIA...DELAWARE... AND THE EASTERN SHORE OF MARYLAND. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS 20 TO 25 MPH. * RELATIVE HUMIDITY...25 TO 30 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR DUE TO A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITIES...AND DRY FUELS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS...AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. && $$ ROBERTSON
1 follow-up statement
558 WWUS81 KPHI 190700 RFWPHI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 300 AM EDT TUE APR 19 2016 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-070-071-101>106-192000- /O.UPG.KPHI.FW.A.0001.160419T1600Z-160420T0000Z/ /O.NEW.KPHI.FW.W.0002.160419T1600Z-160420T0000Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 300 AM EDT TUE APR 19 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR LOW RELATIVE HUMIDITIES AND WINDY CONDITIONS... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A RED FLAG WARNING FOR LOW RELATIVE HUMIDITIES AND WINDY CONDITIONS...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...NEW JERSEY...EASTERN PENNSYLVANIA...DELAWARE... AND THE EASTERN SHORE OF MARYLAND. * WINDS...NORTHERLY 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP BY MID DAY AND CONTINUE THROUGH SUNSET. * RELATIVE HUMIDITY...AS LOW AS 25 PERCENT. * TEMPERATURES...IN THE UPPER 60S. * IMPACTS...ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY DUE TO A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS. ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. FOR MORE INFORMATION ABOUT WILDFIRE DANGER...BURN RESTRICTIONS...AND WILDFIRE PREVENTION AND EDUCATION...PLEASE VISIT YOUR STATE FORESTRY OR ENVIRONMENTAL PROTECTION WEBSITE. && $$ SFJ
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this fire weather watch went out at Apr 18, 10:06 AM EDT, 3 hours 54 minutes earlier.
Area forecast discussion, Apr 18, 10:06 AM EDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1006 AM EDT MON APR 18 2016
.SYNOPSIS...
HIGH PRESSURE OVER MUCH OF THE EASTERN UNITED STATES THIS MORNING
WILL GRADUALLY SHIFT SOUTHWARD AND LOOSE ITS HOLD ON OUR REGION
LATER TODAY. A COLD FRONT WILL MOVE SOUTHWARD THROUGH THE AREA
OVERNIGHT TONIGHT INTO TUESDAY. HIGH PRESSURE BUILDS BACK INTO THE
REGION TUESDAY NIGHT AND WEDNESDAY. THE HIGH IS THEN EXPECTED TO
SHIFT OFFSHORE LATE IN THE WEEK WHILE AN AREA OF LOW PRESSURE
TRACKS INTO THE GREAT LAKES AND NEW ENGLAND. THIS SYSTEM WILL HAVE
A COLD FRONT THAT IS FORECAST TO MOVE THROUGH THE AREA FRIDAY OR
FRIDAY NIGHT. HIGH PRESSURE RETURNS NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NO CHANGES TO THE FORECAST TODAY OTHER THAN SOME MINOR HOURLY
ADJUSTMENTS. THE MAIN CHANGE WAS TO LOWER DEWPOINTS/RH VALUES A
COUPLE OF DEGREES/PERCENT. OTHERWISE, ANOTHER QUIET DAY.
PLENTY OF SUNSHINE WILL BE ON TAP ONCE AGAIN TODAY! THE ONLY
WEATHER FEATURES OF NOTE HIGH PRESSURE OVER THE GREAT LAKES AND A
STATIONARY FRONTAL BOUNDARY OVER NEW ENGLAND. TEMPERATURES WILL
RISE QUICKLY THROUGHOUT THE DAY, BOTH THE MET/MAV GUIDANCE AND THE
925 MB TEMPERATURES SUGGEST HIGHS IN THE MID TO UPPER 70'S FOR
MOST OF THE REGION. THOUGH WE HAVE BEEN A TOUCH WARMER RECENTLY
THAN WHAT THESE TOOLS SUGGEST, SO AN 80 OR TWO IS NOT OUT OF THE
QUESTION. THE MAV/MET HAVE ALSO BEEN TO HIGH WITH RH VALUES
RECENTLY, NOT ACCOUNTING FOR MIXING. WITH THAT IN MIND, HAVE
LOWERED DEWPOINTS TODAY BY A FEW DEGREES REGIONWIDE. WINDS WILL
GENERALLY BE OUT OF THE NORTH AT 10 MPH OR LESS BECOMING MORE
VARIABLE LATE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THE STATIONARY FRONT TODAY LOCATED ACROSS NEW ENGLAND WILL MOVE
SOUTHEAST A COLD FRONT TONIGHT. THIS COLD FRONT WILL HAVE VERY
LIMITED MOISTURE AS IT APPROACHES THE REGION BUT WILL LIKELY SWING
THE WIND DIRECTION BACK TO MORE WESTERLY. EVEN THOUGH AN INCREASE
IN MID AND HIGH LEVEL CLOUDS ARE LIKELY TO OCCUR, PRECIPITATION
CHANCES ARE NOT HIGH ENOUGH TO WARRANT SHOWER MENTION IN THE
FORECAST ATTM. WENT A LITTLE WARMER OUTSIDE OF THE PINE BARRENS
FOR LOWS TONIGHT GIVEN THE POTENTIAL FOR A FEW MORE CLOUDS AROUND
AHEAD OF THE FRONT.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
GUIDANCE APPEARS TO HAVE TRENDED A BIT SLOWER WITH THE SOUTHWARD
PROGRESSION OF A COLD FRONT ON TUESDAY. THERE IS GOOD MODEL
AGREEMENT WITHIN THE LATEST 00Z RUNS THAT THE FRONT WILL HAVE
ALREADY MADE IT ABOUT HALFWAY THRU THE CWA BY MID MORNING TUESDAY.
THE FRONT IS THEN FORECAST TO PASS THRU OUR DELMARVA ZONES IN THE
EARLY AFTERNOON. BASED ON THE SLIGHTLY LATER ARRIVAL OF THE
FRONT...MAX TEMPS FOR TUESDAY WERE BUMPED UP BY SEVERAL DEGREES IN
MANY SPOTS. AREAS SOUTH OF I-78 SHOULD REACH 70F WHILE PLACES IN
SRN DE AND E MD HAVE A REASONABLE SHOT AT 80F. DAYTIME HIGHS MAY
OCCUR SLIGHTLY EARLIER IN THE DAY THAN USUAL (ESPECIALLY IN PA/NJ)
IN RESPONSE TO THE ONSET OF STRONGER CAA THAT LAGS A BIT BEYOND
THE SURFACE BOUNDARY. WE CONTINUE TO EXPECT A DRY FROPA BUT THERE
WILL LIKELY BE A BRIEF PERIOD OF MID-LEVEL CLOUDS THAT ACCOMPANY
THE FRONT.
THIS DRY WX PATTERN WILL CONTINUE INTO THURSDAY. HIGH PRESSURE
BUILDS IN FROM THE GREAT LAKES TUESDAY NIGHT. THE CENTER OF THE HIGH
IS EXPECTED TO MOVE OVERHEAD ON WEDNESDAY BEFORE IT SHIFTING OFFSHORE
THURSDAY. TEMPS TUESDAY NIGHT THRU WEDNESDAY NIGHT WILL BE NEAR
NORMAL. ABOVE NORMAL TEMPS RETURN BY THURSDAY ONCE THE HIGH
RETREATS OFFSHORE AND SLY RETURN FLOW BECOMES ESTABLISHED ACROSS
THE REGION.
FORECAST CONFIDENCE THRU MIDWEEK IS HIGH BUT SUBSEQUENTLY DECREASES
STARTING LATE THURSDAY. THERE ARE STILL A WIDE RANGE OF SOLUTIONS
ON THE TABLE WITH THE LATE WEEK DISTURBANCE. THIS SYSTEM IS
CURRENTLY IN THE FORM OF A CUTOFF LOW OVER THE CENTRAL ROCKIES.
THE LOW WILL EVENTUALLY BECOME AN OPEN WAVE AND TREK EASTWARD
ACROSS THE GREAT LAKES THURSDAY AND NEW ENGLAND FRIDAY. OUR NEXT
SHOT AT RAIN WILL BE WITH THIS SYSTEM, MOST LIKELY ON FRIDAY. THE
FASTEST GUIDANCE BRINGS THE PRECIP IN EARLY AS THURSDAY AFTERNOON
WHILE THE SLOWEST GUIDANCE SHOWS PRECIP LINGERING INTO SATURDAY.
DUE TO THE TIMING UNCERTAINTIES, WENT WITH A MIDDLE/CONSENSUS
SOLUTION FOR POPS BY USING SUPERBLEND.
HIGH PRESSURE SHOULD BUILD IN FROM CANADA NEXT WEEKEND AFTER THE
LATE WEEK SYSTEM AND ASSOCIATED COLD FRONT PASS THRU. DRY WEATHER
AND NEAR NORMAL TEMPS ARE IN STORE.
&&
.AVIATION /13Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR THROUGHOUT THE TAF PERIOD. NORTHWEST TO NORTH WINDS AT 5 TO
10 KNOTS. A SEA BREEZE MAY END UP FORMING DURING THE DAY MONDAY
LEADING TO SOUTHEASTERLY WINDS FOR A FEW HOURS NEAR THE COAST AND
DELAWARE BAY. WINDS WILL SHIFT TO MORE OF A SOUTHWEST TO WESTERLY
DIRECTION FOR TONIGHT.
OUTLOOK...
TUESDAY THROUGH THURSDAY...VFR. N-NW WINDS TUESDAY, BECOMING LIGHT
AND VARIABLE WEDNESDAY AND THEN S-SWLY BY THURSDAY. WIND GUSTS OF 20-
25 KT POSSIBLE DURING THE LATE MORNING-AFTERNOON HOURS BOTH TUESDAY
AND THURSDAY.
THURSDAY NIGHT AND FRIDAY...POTENTIAL FOR SUB-VFR CONDITIONS WITH
SHOWERS (AND PERHAPS AN ISOLATED TSTM).
&&
.MARINE...
A SMALL CRAFT ADVISORY FOR HAZARDS SEAS IS IN EFFECT ON THE OCEAN.
SEAS CURRENTLY FROM FIVE TO SEVEN FEET WILL BE SLOW TO DIMINISH
THROUGHOUT THE DAY DUE TO A EASTERLY SWELL. HOWEVER, AROUND THE
LATE AFTERNOON SEAS ARE EXPECTED TO FALL BELOW FIVE FEET ALONG THE
NEW JERSEY AND DELAWARE COASTLINES. WINDS WILL BE NORTHERLY FROM 5
TO 10 KNOTS TO START THE DAY, BECOMING MORE SOUTHEASTERLY WITH A
SEABREEZE LIKELY LATER ON BEFORE BECOMING MORE WESTERLY AGAIN.
SEAS AROUND FOUR FEET TONIGHT.
OUTLOOK...
TUESDAY...COLD FRONT MOVES SWD THRU THE AREA. GUSTY NW WINDS 20-25
KT BEHIND THE FRONT SHOULD BE PREDOMINATELY CONFINED TO LAND BUT WE
MAY SEE A FEW OF THESE STRONGER GUSTS EXTEND INTO OUR NEAR-SHORE
WATERS.
TUESDAY NIGHT AND WEDNESDAY...WIND AND SEAS APPROACH SCA CRITERIA
LATE TUESDAY NIGHT AND EARLY WEDNESDAY MORNING AS HIPRES BUILDS IN.
WEDNESDAY NIGHT AND THURSDAY...NO MARINE HAZARDS ANTICIPATED.
THURSDAY NIGHT AND FRIDAY...SWLY WINDS INCREASE TO AROUND 20 KT.
STILL UNSURE HOW MUCH HIGHER GUSTS WILL BE WITH STABLE MIXING
PROFILES IN THIS SETUP.
&&
.FIRE WEATHER...
LOW RH VALUES ARE AGAIN EXPECTED ON MONDAY, BUT WINDS WILL CONTINUE
TO BE GENERALLY 10 MPH OR LESS FOR MOST AREAS.
A COLD FRONT WILL PASS THRU THE AREA LATE MONDAY NIGHT INTO
TUESDAY. LITTLE, IF ANY, RAINFALL WILL ACCOMPANY THE FRONT. NW
WINDS OF 10-15 MPH WITH FREQUENT GUSTS OF 20-25 MPH ARE EXPECTED,
ESPECIALLY DURING THE AFTERNOON. RH VALUES WILL FALL QUICKLY
DURING THE MID TO LATE AFTERNOON AS DRIER AIR WORKS IN BEHIND THE
FRONT. OUR FORECAST DEWPOINTS AND RHS ARE CONSIDERABLY LOWER THAN
GFS/NAM BASED GUIDANCE AS THEY ARE LIKELY UNDERDOING HOW MUCH DRY
AIR ALOFT MIXES DOWN TO THE SURFACE DURING THE AFTERNOON. MIN RH
VALUES WILL LIKELY DROP INTO THE 20S LATE IN THE DAY ACROSS ERN PA
AND NJ...AND LOW 30S ACROSS ERN MD AND DE. FUELS ARE ALREADY VERY
LOW.
THE FORECAST SUPPORTS AT LEAST AN ENHANCED FIRE WX RISK ON
TUESDAY, IF NOT IT WILL BE VERY CLOSE TO RED FLAG CONDITIONS. WILL
DIFFER ISSUING A FIRE WEATHER WATCH UNTIL COORDINATION CAN BE DONE
LATER THIS MORNING WITH OUR FIRE CONTACTS.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM EDT THIS
EVENING FOR ANZ450>455.
&&
SYNOPSIS...KLEIN
NEAR TERM...GAINES/ROBERTSON
SHORT TERM...GAINES
LONG TERM...KLEIN
AVIATION...GAINES/KLEIN
MARINE...GAINES/KLEIN
FIRE WEATHER...Hazardous weather outlook, Apr 18, 2:00 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 200 PM EDT MON APR 18 2016 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-191800- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 200 PM EDT MON APR 18 2016 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-191800- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 200 PM EDT MON APR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Fire Weather Watches in New Jersey, 2016Fire Weather Watches in Pennsylvania, 2016Fire Weather Watches in Maryland, 2016Every fire weather watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.